# SDR 05FDEA03827

- Difficulty date: November 15, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 47,070 hours, 28,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Proper
- Location: Bs 375
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR AT STA 375 STR 29L TO STR 29R.  REPAIR REQUIRES EVALUATION FOR   MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA   APPROVED DATA.  PREVIOUSLY INSTALLED REPAIR AT STA 375 STR 29L TO 29R WAS   DETERMINED TO BE IAW EO NR 7-3450-7-3393 DRW.  NR 90282, BASED ON AN EXTERNAL VISUAL EVALUATION WITH REPAIR INSTALLED.  REPAIR DETERMINED TO BE A MAJOR BASED ON GMM 6-2-100 CRITERIA.
